We are currently improving our site. Please be patient while we update our checkout system…
  • Calpol Six Plus 250mg/5ml Sugar Free Oral Suspension
  • Click on Image to Enlarge

Calpol products are indicated for the treatment of mild to moderate pain to and reduce fever. 

Calpol Six plus orange flavoured suspension contains 250mg of paracetamol per 5mg (one spoonful). It is indicated for the symptomatic relief of headache, migraine, toothache, sore throat, colds and flu. 

Do not give more than four doses in any 24 hour period

  • Leave at least 4 hours between doses.
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
  • Do not give to children below six years of age.
  • Do not give your child any other products that contain paracetamol. 

Shake the bottle before use

Write a review

Please login or register to review

Calpol Six Plus 250mg/5ml Sugar Free Oral Suspension

  • Product Code: calpol-six-plus-250mg-5ml-SF-suspension
  • Availability: In Stock
  • Maximum Quantity: 6
  • Recommended Age

    Do not give to children below six years of age.

  • €3.79

  • Inc VAT


Available Options

Tags: Calpol Six Plus 250mg 5ml Sf Oral Susp 140ml

Johnston's Pharmacy © 2018. All rights reserved Privacy Policy | Sitemap